# SDR QXEA0100739

- Difficulty date: May 6, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - TUNNEL BETWEEN WHEELBAYS, LEFT-HAND AFT MAIN LANDING GEAR DOOR BACKUP BRACKETS, FORWARD BRACKET CRACKED, AFT BRACKET HAS LOOSE HI-LOK.  REPAIRED IAW FOKKER SRM 51-30-02, PAGES 9 AND 10 AND SRM 51-31-01, PARAGRAPH 7, PAGES 13 AND 14.
